# SDR AALA20021202

- Difficulty date: August 20, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD SIDEWALL CATWALK EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT INOPERATIVE.  REPAIRED FORWARD SIDEWALL CATWALK EMERGENCY EXIT LIGHT WIRE AT QUICK DISCONNECT TERMINAL. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
